"Classification and regularity of certain graded twisted tensor product" by Andrew Conner and additional author(s)
 

Classification and regularity of certain graded twisted tensor products

SMC Author

Andrew Conner

SMC Affiliated Work

1

Status

Faculty

School

School of Science

Department

Math/Computer Science

Document Type

Article

Publication Date

2021

Publication / Conference / Sponsorship

Journal of Noncommutative Geometry

Peer Reviewed

1

DOI

10.4171/jncg/395

Volume

15

Issue

1

First Page

41

Last Page

78

Disciplines

Mathematics

Rights

Open access

Original Citation

Conner, A, & Goetz, P. (2021). Classification and regularity of certain graded twisted tensor products. Journal of Noncommutative Geometry 15(1):41–78. https://doi.org/10.4171/jncg/395 [Journal Article – peer-reviewed journal]

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 3
  • Usage
    • Abstract Views: 7
  • Captures
    • Readers: 1
see details

Share

COinS